RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 2  


Decidability of classes of algebraic systems in polynomial time
M. I. Anokhin
3
Approximation of differential inclusions
A. I. Bulgakov, V. V. Skomorokhov
35
Pseudodifference operators and uniform convergence of divided differences
I. K. Lifanov, L. N. Poltavskii
53
On the rigidity of a glued piecewise convex surface
P. E. Markov, O. Trejos
81
Bounds for convergence and uniqueness in Abel–Goncharov interpolation problems
A. Yu. Popov
97
Traces of operators with relatively compact perturbations
V. A. Sadovnichii, V. E. Podolskii
129
On periodic groups with Abelian centralizers of involutions
N. M. Suchkov
153
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019